• Faith has been throwing up. I thought it was because of the antibodic she received for her ears. I have not given her a pill since Friday 1/18 and she threw up today., 1/20. Cirpfloxacin 250 mg tab. We picked the pills up 1/16 and gave her 1 pill a day Wednesday, Thursday, & Friday. She is throwing up all of her food and some phelm. She has an appointment Saturday. Does she need to be seen now or can it wait?

    Hi Shirley,
    I recommend that you take her into see a veterinarian as soon as possible if you have not already done so. Vomiting like you are describing is concerning. It can be from the medication but that usually resolves when the medication is stopped. There is also concern that she is not receiving the medication as well. Your vet can talk to you more about the cause of the vomiting and the treatment that she needs after they have examined her.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.